| Model Number |
J740D |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint number: pc- (b)(4).Date sent to the fda: (b)(6) 2022.H6 component code: (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional information was requested, and the following was obtained: the product number was j 740 d.The procedure was a total hysterectomy.The broken needle tip remained at the jaw tip.The surgery was not affected by the event.Did the needle fall into the patient? no further information is available.If yes, was the needle piece(s) retrieved during the same procedure? were x-rays taken to locate the needle piece(s)? what measures were taken to retrieve the broken piece? was there any additional tissue damage as a result of searching for the needle piece? please provide the lot number: no further information is available.Device return status: we regularly contact with sales rep about the device returning.No further information will be provided.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
Event or Problem Description
It was reported by a sales rep that, during an unknown surgery, the needle tip was broken.After that, the broken piece was found.The surgeon recognizes there is a possibility that the surgeon or a nurse may have put pressure on the needle tip when holding the needle.There were no patient consequences reported.Additional information was requested.